# SDR SWAA2021060477927

- Difficulty date: May 28, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL LE PANEL 331B; 3RD RIB LE STA 95.96 FROM INBD EDGE; HAS A CRACK AT UPPER MOST AFT FASTENER ; PANEL 341B NOT 331B / APPLIED CIC TO RIB IAW AMM 51-21-91; REMOVED AND REPLACED RH STAB LE RIB CHORD AT LE STA 95.96 IAW DWG 186A1303 REV 1; SRM 51-40-02-0G-0; INSPECTION CW. AUDIT CW
